3 doctors weighed in:

Ive been having slight headaches been tired and feel sick to my stomach and diarrhea. What could be wrong with me?

3 doctors weighed in
Dr. John Leander Po
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Viral infection

It could be as simple as a viral infection - common in the fall season.
However, 1) if symptoms worsen such as neck stiffness, 2) you experience a rash in your arms and legs, or 3) if you recently received a steroid injection and you are now experiencing these symptoms shortly thereafter, don't hesitate to go to the nearest ER to get evaluated. Otherwise, drink plenty of fluids and rest up.

In brief: Viral infection

It could be as simple as a viral infection - common in the fall season.
However, 1) if symptoms worsen such as neck stiffness, 2) you experience a rash in your arms and legs, or 3) if you recently received a steroid injection and you are now experiencing these symptoms shortly thereafter, don't hesitate to go to the nearest ER to get evaluated. Otherwise, drink plenty of fluids and rest up.
Thank
Dr. Kenneth Fasanella
Internal Medicine - Gastroenterology

In brief: Infection

Sounds like a viral gastroenteritis.
You could try pepto-bismol safely. Should you develop any blood in your diarrhea, or high fevers it is more likely bacterial and you should consider getting seen by a physician.

In brief: Infection

Sounds like a viral gastroenteritis.
You could try pepto-bismol safely. Should you develop any blood in your diarrhea, or high fevers it is more likely bacterial and you should consider getting seen by a physician.
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
40 years in practice
2M people helped
Continue
111,000 doctors available